# SDR SWAA2013101421128

- Difficulty date: October 5, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N625SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27701
- Aircraft time: 56,185 hours, 45,314 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Part number: 07311P00002
- Part serial: 01069
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 FLAP TRANSMISSION CORRODED AT JACKSCREW ATTACHMENTS TO GIMBAL.  R & R JACK SCREW ASSEMBLY IAW AMM.
